IEEE - Institute of Electrical and Electronics Engineers, Inc. - Controllability for a class of discrete-time Hamiltonian systems

42nd IEEE International Conference on Decision and Control

Author(s): U. Vaidya ; I. Mezic
Sponsor(s): Honeywell Lab.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2003
Conference Location: Maui, HI, USA
Conference Date: 9 December 2003
Volume: 2
Page Count: 6
ISBN (Paper): 0-7803-7924-1
ISSN (Paper): 0191-2216
DOI: 10.1109/CDC.2003.1272797
Regular:

In this paper we study the controllability for a class of discrete-time nonlinear systems which arise from a discretization of a continuous-time integrable Hamiltonian systems. We give necessary... View More

Advertisement